# SDR 98ZZZX2494

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N489GX
- Make and model: Doug MD-11
- Aircraft serial: 48458
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Crank Assy
- Part number: ARG72331
- Condition: Failed
- Location: Lt Mlg
- Part time: 16,241 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTION, RED UNSAFE LIGHT ON, LEFT MAIN LANDING GEAR REMAINS ILLUMINATED, LANDING GEAR RECYCLED.  ONCE CONDITION REMAINS, VISUALLY CHECK LANDING GEAR IS UP AND LOCKED.  CONTINUE FURTHER FLIGHT.  FCO GROUND FOUND LT GEAR CRANK ASSY, SENSOR SUPPORT, PN ARG 72331, BROKEN, AND SENSOR MISSING, CRACK ASSY SENSOR ASSY WITH CABLE REPLACED AND ADJUSTED PER MM 32-61-15 P410.  FUNCTIONAL CHECK NORMAL.
